×

zbMATH — the first resource for mathematics

Homotopy-everything H-spaces. (English) Zbl 0165.26204

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Edgar H. Brown Jr., Cohomology theories, Ann. of Math. (2) 75 (1962), 467 – 484. · Zbl 0101.40603 · doi:10.2307/1970209 · doi.org
[2] R. James Milgram, The bar construction and abelian \?-spaces, Illinois J. Math. 11 (1967), 242 – 250. · Zbl 0152.40502
[3] James Dillon Stasheff, Homotopy associativity of \?-spaces. I, II, Trans. Amer. Math. Soc. 108 (1963), 275-292; ibid. 108 (1963), 293 – 312. · Zbl 0114.39402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.